# SDR J7SA20161212001

- Difficulty date: December 12, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N437FX
- Make and model: Lear 45LEAR
- Aircraft serial: 315
- Aircraft time: 8,397 hours, 6,168 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Flag
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO NR 2 ADC FAIL, IAS FLAG, OVERSPEED WARNING, MACH TRIM FAIL, AND PRIMARY PITCH TRIM FAIL. DECLARED AN EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  PERFORMED PITOT SYSTEM INSTRUMENT TEST, STATIC SYSTEM INSTRUMENT TEST, FUNCTIONAL TEST OF THE AIR DATA SYSTEM STEPS 1 TO 16, AND PRIMARY/SECONDARY ADS ACCURACY TEST. COULD NOT DUPLICATE THIS DISCREPENCY.
